Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dizziness while sitting and standing, nausea on eating, tingling lips, light periods. Causes for symptoms?

I have been feeling dizzy while sitting n standing. Every time I eat I feel sik to my stomach. They dizziness sends a tingling to my lips . I m a 22 year old female. Last few months my period has been messed I will bleed but never enough to wear pads. Took pregnancy test so far negative results. Please give me some theory to what s going on.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi derekaustin2011 ,
I Have read your Question,
Without physical examination , I cannot conclude anything , but mostly it looks like you are anemic or you may be suffering with hormonal irregularity.These issues generally cause ,nausea ,dizziness, and light periods due to lack of blood.

I suggest you to take Iron -rich food like green leafy veggies, dates , pomegranate juice , jaggery , haemotonic for relief .
But if the problem still persists , I recommend you to consult a nearby gynecologist for further advice.
Wishing you a good health,
Dr.G.Gayatri Devi
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor